# SDR 96ZZZX4014

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4S
- Make and model: Beech B300
- Aircraft serial: FL107
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Breaker
- Part number: 16001260
- Condition: Tripped
- Location: Mlg
- Part time: 11 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED AT DESTINATION AND REQUIRED LANDING GEAR TO BE PUMPED DOWN.  INVESTIGATION REVEALED 60-AMP CIRCUIT BREAKER HAD TRIPPED.  THIS IS POTENTIALLY AN ACCIDENT WAITING TO HAPPEN WHEN THE CREW HAS NO INDICATION THAT THIS 60-AMP BREAKER LOCATED OUT IN THE WING HAS TRIPPED.
